# SDR SWAA2022040634840

- Difficulty date: November 12, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rh Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND STA 663 VAPOR BARRIER IS CRACKED / EVALUATED AND FOUND 1EA CRACKS TO BE REPAIRABLE PER SRM 57-10-10-2R-2 CLEANED; PREPARED; AND BONDED REPAIR PER SRM 51-70-04-2R-10; SRM 51-20-02-2R-0 A19242 A13438
